# SDR DXTA2025060603779

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- Aircraft time: 3,170 hours, 1,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PASSENGER MAIN ENTRY DOOR STICKS CLOSED AFTER MOVING "DOOR INNER HANDLE" UP TO OPEN POSITION REQUIRING PILOT TO PULL DOWN ON STAIR TO RELEASE SEAL. WHEN CLOSING DOOR, INNER HANDLE DROPS SO AS THE LATCH WILL NOT CLOSE PROPERLY UNTIL HANDLE IS HELP IN UP POSITION.   OPERATED MED DOOR MULTIPLE TIMES BOTH OUTSIDE OF AIRCRAFT AND INSIDE OF AIRCRAFT, INSPECTED HANDLES AND LOCK ASSEMBLY LINEUPS WITH NO DEFECTS NOTED. IN FORMED MCC OF FINDINGS AND MCC GOOD TO SIGN OFF. WORK PERFORMED WITH REF. TO CL-650 SDS 52-11-00
